# SDR SWAA2024121660340

- Difficulty date: November 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-55 AFT PIT RH FORWARD SHIELD I/B SUPPORT WEB CORRODED AROUND NUT PLATES ON LOWER SIDE. STATION 767-787 WL 156 RBL 24.<[01] REMOVE CORROSION ON LOWER SIDE OF AFT PIT RH FORWARD SHIELD I/B SUPPORT WEB STATION 767-787 WL 156 RBL 24 SRM 51-10-02-0G-0; ;050 ORIG 'T' REMAINING .035 LOSS .015 FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103  TOOL USED MIC :AAR#1714 DUE 10/10/25 INSTALLED NEW SHIELD SUPPORT WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 ID:0049 REV:A;[02] VERIFIED ITEM 1;[03] AUDIT C/W
